MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Przeglad lekarski · 2007

[Tiagabine overdose--report of two cases].

Wiśniewski Marek, Sein Anand Jacek, Chodorowski Zygmunt, Kosińska-Tomczyk Henryka

Клинический случайСтатьяПеревод в очереди

Аннотация

UNLABELLED: Tiagabine is a derivative of nipecotinic acid used in the therapy of partial seizures, partial seizures with secondary generalization, stress disorder, psychosis and cocaine dependence. The pharmacologic effect of the drug is achieved by inhibition of reuptake of gamma aminobutyric acid (GABA) into glial cells and neurons, without permanent increase in whole brain GABA concentration. Symptoms of acute tiagabine overdose include seizures, coma, respiratory depression ' and less often dystonias, involuntary movements, somnolence, agitation, tachycardia and increase or decrease of blood pressure. Two cases of acute tiagabine overdose have been described in the paper presenting with partial and generalized seizures which were managed with benzodiazepines.

CONCLUSIONS

The onset of symptoms of acute tiagabine overdose is rapid with resolution within first 24 hours from exposure. Acute tiagabine poisoning may present with a wide variety of neurological symptoms. Administration of benzodiazepines may improve the outcome of overdose.

Для цитирования: Wiśniewski Marek, Sein Anand Jacek, Chodorowski Zygmunt, Kosińska-Tomczyk Henryka. [Tiagabine overdose--report of two cases].. Przeglad lekarski. 2007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.